# SDR CALA2025032503164

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 33,713 hours, 12,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG21540
- Condition: Expired
- Location: Zone 800
- Part time: 29,209 hours, 10,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED LA DOOR-MOUNTED ESCAPE SLIDE REF JOB CARD 29-0525-8-0697. LP CREATED FOR ROTABLE PARTS TRANSACTION. REPLACED LA DOOR-MOUNTED ESCAPE SLIDE PER JOB CARD 29-0525-8-0697. PARTS USED:  29-2566-9-0007, QTY :1 ROTABLE PARTS CHG:TT # 1503111 SN OFF 1540 PN OFF 29-2566-9-0007.SLIDE, FWD/AFT   OFF 29-2566-9-0007 1540 ON 29-2566-9-0007 2906
